# SDR DALA2020020500906

- Difficulty date: January 30, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,098 hours, 24,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: R4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6704, L/P 1468165) 4R DOOR ARM/DISARM ISSUES. CORRECTIVE ACTION: FOUND GIRT BAR FLOOR FITTINGS OUT OF ADJ - ADJ SAME IAW B757 AMM 52-11.
